Alert archive / New York / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 19, NWS Buffalo, NY

June 17, 2024Allegany County, Livingston County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 17, 2024, 4:38 PM EDT for Allegany County, Livingston County, New York. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2024, 4:38 PM EDT (20:38 UTC)
Expired
Jun 17, 2024, 5:45 PM EDT
In force
67 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allegany County, NY, Livingston County, NY

The radar

The Buffalo radar (KBUF), 84 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:39 PM EDTTSTM WND DMG1 Ssw Caneadea, NYTrees and wires down on County Road 49.
Jun 17, 4:39 PM EDTTSTM WND DMG1 Wnw Caneadea, NYTrees and wires down on Route 243.
Jun 17, 5:04 PM EDTTSTM WND DMG5 Wsw Canaseraga, NYTree down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2024-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2024-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1877 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

581 
WUUS51 KBUF 172038
SVRBUF
NYC003-051-172145-
/O.NEW.KBUF.SV.W.0019.240617T2038Z-240617T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
438 PM EDT Mon Jun 17 2024

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Livingston County in western New York...
  Northern Allegany County in western New York...

* Until 545 PM EDT.

* At 438 PM EDT, a severe thunderstorm was located over Houghton, or
  18 miles southwest of Letchworth State Park, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dansville, Belfast, Houghton, Caneadea, Angelica, Ossian,
  Canaseraga, Almond, Birdsall, and Short Tract.

This includes the following highways...
 Interstate 390 between exits 4 and 5.
 Interstate 86 between exits 31 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4251 7824 4252 7813 4252 7804 4253 7805
      4253 7804 4258 7766 4254 7766 4253 7772
      4241 7773 4240 7773 4231 7774 4229 7820
TIME...MOT...LOC 2038Z 262DEG 23KT 4241 7815 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mitchell
2 follow-up statements
461 
WWUS51 KBUF 172115
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
515 PM EDT Mon Jun 17 2024

NYC003-051-172145-
/O.CON.KBUF.SV.W.0019.000000T0000Z-240617T2145Z/
Livingston NY-Allegany NY-
515 PM EDT Mon Jun 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTH CENTRAL LIVINGSTON AND NORTHEASTERN ALLEGANY COUNTIES...

At 515 PM EDT, a severe thunderstorm was located near Arkport, or 9
miles southwest of Dansville, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dansville, Ossian, Canaseraga, Almond, Birdsall, Ossian Center, and
Swain.

This includes the following highways...
 Interstate 390 between exits 4 and 5.
 Interstate 86 between exits 32 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4243 7792 4255 7792 4258 7766 4254 7766
      4253 7772 4241 7773 4240 7773 4231 7774
      4230 7798
TIME...MOT...LOC 2115Z 262DEG 26KT 4244 7779 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Welch
630 
WWUS51 KBUF 172146
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
546 PM EDT Mon Jun 17 2024

NYC003-051-172156-
/O.EXP.KBUF.SV.W.0019.000000T0000Z-240617T2145Z/
Livingston NY-Allegany NY-
546 PM EDT Mon Jun 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LIVINGSTON AND
NORTHEASTERN ALLEGANY COUNTIES HAS EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.

&&

LAT...LON 4243 7792 4255 7792 4258 7766 4254 7766
      4253 7772 4241 7773 4240 7773 4231 7774
      4230 7798
TIME...MOT...LOC 2146Z 262DEG 23KT 4247 7753 

$$

Mitchell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:21 PM EDT, 17 minutes earlier.

Area forecast discussion, Jun 17, 4:21 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
421 PM EDT Mon Jun 17 2024

.SYNOPSIS...
Hot and humid weather through at least Thursday with apparent
temperatures during this time likely to reach 100F at many
locations Tuesday and Wednesday. There will also be scattered
showers and thunderstorms at times, especially during the
afternoon and early evening hours.

&&

.NEAR TERM /THROUGH TUESDAY/...
Remnant MCV working through the CWA with showers and thunderstorms
popping across the S.Tier and western Finger Lake region. Some of
these cells will be capable of producing brief heavy rain and strong
gusty winds late this afternoon into this evening. For this
reason...SPC has a vast majority of our CWA in a MRGL risk.

Otherwise...sultry conditions will continue with dewpoints in the
60s and temps solidly in the 80s to low 90s in spots. Given the
above conditions...apparent temperatures will be found in the mid to
upper 90s in the lower Genesee Valley and Western Finger lakes where
a Heat Advisory is in place.

Tonight...little reprieve from the muggy conditions and lows will be
found in the upper 60s to lower 70s. We still can't rule out a few
showers within this muggy conditions and unstable atmosphere. There
also could be some fog in the Southern Tier river valleys tonight,
especially at locations which receive rain.

Slightly warmer aloft on Tuesday with 850mb temperatures rising
to about +20C. It will also be more humid with dew points rising
to around 70. This combination will result in dangerously hot
conditions outside with heat index values in the upper 90s to
lower 100s. Forecast highs trended slightly down due to the
increased confidence in daytime instability showers and
thunderstorms which will result in modest/localized relief from
the heat. However, with this, dew points and moisture are
slightly higher so heat index values still support a Heat
Advisory for the entire forecast area.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
...Heat Advisory in effect for the entire area as dangerous heat
builds through Thursday...

Surface high pressure will remained anchored along the eastern
seaboard as a slow amplification of the eastern CONUS ridge
takes place during the period. This will result in a deep southerly
flow which will bring HOT and HUMID conditions during the day and
WARM and MUGGY conditions at night.

Mid level ridge will be firmly in place Wednesday with ensembles
showing heights approaching 600 dm. 850 mb temperatures stay around
+20C. Most high temperatures again in the upper 80s to lower 90s
across the region with valley locations reaching the mid to upper
90s, with apparent temperatures in the upper 90s to lower 100s from
midday through the afternoon. Nighttime temperatures will also
remain elevated, with muggy conditions lasting even if heat index
values drop some after sunset.

Model consensus shows the axis of the anomalously strong nearly 600
decameter ridge will be just to our south and southeast Thursday,
just a slight jog from its position on Wednesday. This may bring 500
mb heights down just a smidge, along with surface temperatures/dew
points possibly a couple of degrees cooler. All in all, very similar
to the hot and steamy conditions expected for Wednesday, with heat
index values again ranging from the mid 90s to very low 100s for the
bulk of western and northcentral NY.

Positioning/proximity of the upper level ridge will suppress most of
convection, but afternoon heating and instability with some forcing
along lake breeze boundaries may bring some showers and storms each
afternoon. Better chance for an isolated shower/storm would be
toward the North Country/Saint Lawrence Valley closer to the
northern periphery of the ridge.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
A very gradual day-to-day 'cooling' is then expected for the Fri-Sun
timeframe as successive shortwaves traversing eastward through
central and eastern Canada slowly suppress the ridge to the south,
leaving a quasi-zonal flow in place across the CONUS by the end of
the period. That said, still want to emphasize that conditions are
still going to remain very warm to hot with elevated humidity
levels. In terms of temperatures, upper 80s/low 90s Friday will
slowly trend downward to the mid and upper 80s by the end of the
weekend, with the highest elevations several degrees cooler
respectively on any given day. Heat index values will reach the low
to mid 90s for all of the lower terrain Friday afternoon, upper 80s
to low 90s Saturday afternoon, and mid 80s to near 90 by Sunday.

In terms of precipitation, there will be some increase in convection
potential as we close out the work week and head into next weekend.
This will be owed to mainly two things: Upper level
disturbances riding the northern periphery of the upper ridge
passing closer and closer to the area as the center of the ridge
slowly sags further south through the period, while a surface
boundary also sags south toward the region from Canada. Areas
that do receive some showers/storms, will enjoy some relief,
however any reprieve will only be temporary.

A deep trough, sfc low and cold front will track across the region
on Sunday night into Monday morning with widespread showers
possible. The most notable change with this system will be the
cooler air moving in behind the front. Highs on Monday will drop
back into the upper 70s to mid 80s for the entire area.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
For the 18Z TAFS, there will be mainly VFR flight conditions.
However, a few showers and thunderstorms cannot be ruled out
across Western NY this afternoon which may briefly produce MVFR
or lower flight conditions. Any impacts will be brief.

Fog is possible in the Southern Tier river valleys. Confidence
is too low to include in the KJHW TAF but there a risk it will
develop there.

Otherwise, mainly VFR flight conditions on Tuesday morning then
more showers and storms will develop during the afternoon hours.
Localized MVFR or lower possible.

Outlook...

Tuesday through Saturday...Mainly VFR, but a chance for
afternoon and evening thunderstorms inland from the lakes.

&&

.MARINE...
High pressure will be near the eastern Great Lakes through much of
this week, offering light winds, generally 15 knots or less on the
lakes.

&&

.CLIMATE...
A prolonged period of heat is expected for our region, starting
Monday June 17th. Below are record high temperatures for our three
main climate sites:

...Buffalo...

...Date.....Record Maximum (F)...Record warm Minimum (F)...

...June 17........94/1994............73/2006
...June 18........95/1994............73/2006
...June 19........90/2001............73/1919
...June 20........92/1995............73/2012

...Rochester...

...Date.....Record Maximum (F)...Record warm Minimum (F)...

...June 17........94/1994............70/1994
...June 18........97/1957............72/2018
...June 19........95/2001............72/1919
...June 20........95/1953............72/1923

...Watertown...

...Date.....Record Maximum (F)...Record warm Minimum (F)...

...June 17........89/1994............68/1949
...June 18........91/1957............70/1992
...June 19........91/2007............70/1949
...June 20........90/1971............71/2012

Temperature records for Buffalo and Rochester date back to 1871.
Temperature records for Watertown date back to 1949.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory from noon Tuesday to 8 PM EDT Thursday for
     NYZ001-002-006>008-010>012-019>021-085.
     Heat Advisory until 8 PM EDT Thursday for NYZ003>005-013-014.
MARINE...None.

&&

SYNOPSIS...Apffel/Thomas
NEAR TERM...AR
SHORT TERM...JM/TMA
LONG TERM...JM/SW
AVIATION...Apffel
MARINE...Apffel/Thomas
CLIMATE...Thomas
Hazardous weather outlook, Jun 17, 4:18 AM EDT, 12 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
418 AM EDT Mon Jun 17 2024

NYZ001-002-010>012-019>021-085-180830-
Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus-
Allegany-Southern Erie-
418 AM EDT Mon Jun 17 2024

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 8 PM EDT
THURSDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>005-013-014-180830-
Monroe-Wayne-Northern Cayuga-Livingston-Ontario-
418 AM EDT Mon Jun 17 2024

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 8 PM EDT
THURSDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-180830-
Oswego-Jefferson-Lewis-
418 AM EDT Mon Jun 17 2024

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 8 PM EDT
THURSDAY...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-180830-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
418 AM EDT Mon Jun 17 2024

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Jun 17, 2:37 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Buffalo NY
237 PM EDT Mon Jun 17 2024

NYZ012-020-021-085-171900-
Cattaraugus NY-Allegany NY-Southern Erie NY-Wyoming NY-
237 PM EDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WYOMING...NORTHEASTERN
CATTARAUGUS...SOUTHEASTERN ERIE AND NORTHWESTERN ALLEGANY COUNTIES
THROUGH 300 PM EDT...

At 237 PM EDT, Doppler radar was tracking a strong thunderstorm over
Chaffee, or 14 miles south of East Aurora, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Letchworth State Park, Arcade, Houghton, Chaffee, Portageville,
Yorkshire, Holland, Sardinia, Eagle, Pike, Delevan, Castile, Silver
Springs, Gainesville, Hermitage, Fillmore, Bliss, Rossburg,
Farmersville Station, and Java Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4246 7866 4267 7855 4266 7801 4259 7803
      4258 7805 4257 7804 4256 7805 4254 7805
      4253 7806 4238 7809
TIME...MOT...LOC 1837Z 275DEG 17KT 4257 7852

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

HSK
Special weather statement, Jun 17, 3:18 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Buffalo NY
318 PM EDT Mon Jun 17 2024

NYZ012-013-171945-
Livingston NY-Wyoming NY-
318 PM EDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WYOMING AND CENTRAL
LIVINGSTON COUNTIES THROUGH 345 PM EDT...

At 318 PM EDT, Doppler radar was tracking a strong thunderstorm near
Perry, or 9 miles north of Letchworth State Park, moving east at 25
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Geneseo, Letchworth State Park, Perry, Avon, Mount Morris, Conesus,
York, Livonia, Covington, Leicester, Wyoming, Lakeville, Perry
Center, Silver Lake, and South Lima.

This includes Interstate 390 between exits 7 and 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4267 7809 4284 7814 4287 7806 4287 7800
      4286 7796 4290 7795 4296 7773 4295 7773
      4294 7776 4294 7769 4270 7762
TIME...MOT...LOC 1918Z 256DEG 21KT 4278 7802

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

HSK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:37 PM EDTSpecial Weather StatementBUFWyoming23 min
Jun 17, 2:57 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Livingston, Wyoming63 min
Jun 17, 3:18 PM EDTSpecial Weather StatementBUFLivingston27 min
Jun 17, 3:44 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario61 min
Jun 17, 4:09 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario66 min
Jun 17, 4:43 PM EDTSpecial Weather StatementBUFChautauqua47 min
Jun 17, 5:13 PM EDTSpecial Weather StatementBUFAllegany47 min
Jun 17, 5:14 PM EDTSpecial Weather StatementBUFCayuga61 min
Jun 17, 5:38 PM EDTSpecial Weather StatementBUFAllegany67 min
Jun 17, 6:37 PM EDTSpecial Weather StatementBUFCattaraugus53 min

Nearby

Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.